Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Bilirubin And Hep C

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

gilbert's syndrome and hepc.

My fiance has a liver problem called gilbert's syndrome along with hep c. Since he has been on the treatment he has been a bit jaudiced and sometimes his eyes are dark yellow. Like I said this did not occur until he began the treatment and it...
Michael Fried, M.D.

Response from Michael Fried, M.D.

University of North Carolina at Chapel Hill
Gilbert's syndrome is a benign condition where the person does not process bilirubin normally. Occasionally, the eyes can look slightly yellow, particularly after fasting. Levels of bilirubin are not very high and it never leads to... Read more »

Hep C Lab results???

I just received my results for HepC. Albumin = 4.1Alkaline Phos. = 84AST = 40ALT = 69Bilirubin,... Read more »

Liver enzymes and Hep-B

Dear Dr McGovern,I had a very severe bout of Acute Hepatitis B in Dec and got very sick, finally in... Read more »
Connect With Others

6 months suffering

Posted by David75, 2 Replies
Hello,

Yesterday, I got my 6 months results : HIV and hep C negative.
Bilirubin : 2.29 ( very high - liver )
CD4-count(698) ( very low)

I'm still not able to work, sleep all day, gingivitis, polyneuropathy, no energy, rashes, dizziness, memory... Read more »

10 months symptoms ... but negative

Posted by David75, 4 Replies
Hello,

Since a suspicious heterosexual contact with a black prostitute in july 2006, I've experienced EVERY symptom on the HIV ARS-list (except fever) ...
These include :

Urticaria ( after 2 weeks)
Memory loss
Rashes all over my body, including palms... Read more »